Research ArticleOpen accessIn the abstractInverse Discrete Fourier Transform-Discrete Fourier Transform Techniques for Generating and Receiving Spectrally Efficient Frequency Division Multiplexing SignalsSahmed IdarwazehAmerican Journal of Engineering and Applied Sciences, Vol. 4, Issue 4 · 31 Jul 2012 · 8,314 accessesView PDFCite
366 results for “Numerical Study”
Set a search alertResearch ArticleOpen accessIn the abstractEffects of Gas Velocity and Temperature on Nitric Oxide Conversion in Simulated Catalytic ConverterSathaporn ChuepengAmerican Journal of Applied Sciences, Vol. 9, Issue 8 · 27 Jun 2012 · 7,307 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Solution for 2D European Option Pricing Using Quarter-Sweep Modified Gauss-Seidel MethodKoh Wei Sin, Jumat Sulaiman, Rasid MailJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 8 Feb 2012 · 7,777 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Solution of Higher Order Ordinary Differential Equations by Direct Block CodeN. Waeleh, Z. A. Majid, F. Ismail, M. SuleimanJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 3 Feb 2012 · 8,141 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Cluster Feature-Based Incremental Clustering Approach to Mixed DataA. M. Sowjanya, M. ShashiJournal of Computer Science, Vol. 7, Issue 12 · 21 Oct 2011 · 7,163 accessesView PDFCite
Research ArticleOpen accessIn the abstractDevelopment of a Soft-Computer Numerical Control System for Micro-Electrochemical MachiningYukui Wang, Hui Chen, Zhenlong Wang et al.Current Research in Nanotechnology, Vol. 1, Issue 2 · 21 Jun 2011 · 11,047 accessesView PDFCite
Research ArticleOpen accessIn the abstractHalf-bounded Numerical Solution of Singular Integral Equations with Cauchy KernelM. Abdulkawi, Z. K. Eshkuvatov, N.M.A. Nik LongJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,277 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Note on the Numerical Solution for Fredholm Integral Equation of the Second Kind with Cauchy kernelM. Abdulkawi, M.M.A. Nik Long, Z. K. EshkuvatovJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,681 accessesView PDFCite
Research ArticleOpen accessIn the abstractElastic-Plastic Non Linear Behaviors of Suddenly Loaded StructuresAssal Tehseen HusseinAmerican Journal of Engineering and Applied Sciences, Vol. 4, Issue 1 · 31 Jan 2011 · 8,011 accessesView PDFCite
Research ArticleOpen accessIn the abstractUsing Regression to Establish Weights for a Set of Composite Equations through a Numerical Analysis Approach: A Case of Admission Criteria to a CollegeRamzi Naim Nasser, Viviane NaimyJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,185 accessesView PDFCite